Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What causes fatigue while on Synthroid and Adderall?

User rating for this question
Very Good
Answered by
Practicing since : 2014
Answered : 2127 Questions
Question
azy and general I have been extremely tired not knowing why I am on 75 micrograms of Synthroid for my thyroid and Adderall for my concentration and lack of energy 25 mg of Adderall each day extended release but it does nothing at all unless I take two which I know I should not I have to talk to my psychiatrist and we're not sure what to do about it or why I'm so tiredl
Mon, 7 May 2018 in Mental Health
 
 
Answered by Dr. Alexander H. Sheppe 35 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Adderall is not supposed to be used to promote wakefulness. You first need to understand what the diagnosis is for your fatigue. It could be your Synthroid dose is too low. Or it could be another reason, such as sleep apnea. You need to undergo a sleep study, a diagnostic test which should tell why you are tired. After that time you can be treated appropriately.

Dr. Sheppe
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor